Quantcast

Life With Lupus

Just random stuff


#1

hey there my friends :blush: how are you all when you see this post? let me know :wink::kissing_heart:

sorry i must seem like a weaboo now xD but japanese is cute :kissing_closed_eyes:


#2

I totally agree. It indeed is kawaii :rofl:and that’s how you turn into a true weeb :joy:


#3

Been hectic for me with some of the season’s temperatures causing dark rashes and a lot of pain. no emoticons from me right now


#4

I am new to this place. I was diagnosed with undifferentiated connective tissue disease in July of this year after many blood tests. I began having increased joint pain, fatigue, and now severe neck pain after having my last baby (July 2016). I was placed on Prednisone in May 2017, and had symptom relief at 10mg. The rheumatologist left me on it until October, after I had been on Plaquenil for 4 months. As soon as I started to decrease the Prednisone, my symptoms came back. I could not get in to see my rheumatologist, and quite honestly, they were very insensitive to my concerns. I ended up going to my primary care physician in the interim until I can see a new rheumatologist (March 2018). He agreed to put me back on the Prednisone to be able to function through the holidays, then gradually start to decrease me again. I have gone down to 7.5mg now for the past 5 days. All of my symptoms are back. I have been on the Plaquenil now for 6 months. I am feeling so hopeless, and I have no one to really talk to about it. I have no definitive diagnosis… my rheumatologist just kept telling me that my symptoms were “lupusy”. The only thing I have shown lab wise is a consistenly positive ANA 1:640, and a positive EBV. However, my primary care physician says if you have ever been exposed to EBV you will be positive, as your body has formed antibodies against it, which is what makes the test positive. I am a 36 year old mother of three, and I am a nurse. It is devastating to me to be in this shape physically, and not have the slightest inclination as to why. I feel like I am 56 years old. I would love any advice that you all can lend me, as I am in a very dark place. My symptoms are moderate joint pain in my hands, feet, and knees; severe neck pain and stiffness, moderate to severe fatigue, sleep disruption. Thank you for listening.


#5

Hey kshellrn. I understand it must be really tough for you. Hang in there. Throughout my tapering of prednisone i had to work a lot. It was never easy right after a taper. As dose decrease, the pain crawls back. There is a coping mechanism that worked for me. Every individual is unique and what worked for me may not work for you, though there is no harm is trying it out. When the doses are reduced i know the pain would increase for sure, that is why I prepare myself mentally and physically for it before taking new dose. 1. I know it is not going to be easy but the lupus or prednisone are not going to push me down. I tell this myself everyday. 2. Start working out. Working out may seem tiring at first but after a few days it shows its effect and as your muscles strengthen, you feel lesser fatigued and more energetic. When you reduce the doses, the body is physically more resilient toward pain. 3. When the dose is increased and you feel pain, dont stop working out. You may reduce the pace but don’t give up. You adopt quickly. 4. Sleep on time and reduce stress as stress is a huge trigger for flare and pain. Maintain a schedule and under no circumstances skip your hours of sleep. Sound sleep and less stress always helps me bounce back quickly after a dose reduction. 5. Eat healthy and try giving up on animal protien at least around the time when you reduce prednisone. Eat more fruits and fresh vegetables. I have turned into a full time vegetarian since i realised eating animal protien triggers my pain. For some trigger is gluten. You have to experiment and see which food suits you best and least though. 6. The last and most important part is to believe. When you reduce the drug the body needs time to adjust to a newer dose. Give your body time to stay put with the new dose and believe it shall pass. Things may not be easy but they will never be same.
May you feel better soon. Warm hugs. :slight_smile:


#6

Wow! Thank you so much for your thoughtful input. I’m glad you jumped in and helped kshellrn when others can’t. I am new to the community so I don’t know much about anything, and I want you to know that I learned a lot from your post. :blush:


#7

It’s a pleasure. The truth is everyday I learn something new about myself and my condition. The better informed you are, the better decision you will be able to take.
Stay strong and feel free to ping if you need someone to vent. I may not help but I sure can listen. :blush: